Strictly diagonal holomorphic functions on Banach spaces

Abstract

In this paper we investigate the boundedness of holomorphic functionals on a Banach space with a normalized basis {en} which have a very special form f(x)=f(0)+∑∞n=1cnxnn and which we call strictly diagonal. We consider under which conditions strictly diagonal functions are entire and uniformly continuous on every ball of a fixed radius.

Authors and Affiliations

O. I. Fedak, A. V. Zagorodnyuk

Keywords

Related Articles

On generalized complex space forms satisfying certain curvature conditions

We study Ricci soliton $(g,V,\lambda)$ of generalized complex space forms when the Riemannian, Bochner and $W_2$ curvature tensors satisfy certain curvature conditions like semi-symmetric, Einstein semi-symmetric, Ricci...

Boundary problem for the singular heat equation

The scheme for solving of a mixed problem with general boundary conditions is proposed for a heat equation $$ a(x)\frac{\partial T}{\partial \tau}= \frac{\partial}{\partial x} \left(\lambda(x)\frac{\partial T}{\partial x...

On the dimension of vertex labeling of k-uniform dcsl of k-uniform caterpillar

A distance compatible set labeling (dcsl) of a connected graph $G$ is an injective set assignment $f : V(G) \rightarrow 2^{X},$ $X$ being a nonempty ground set, such that the corresponding induced function $f^{\oplus} :E...

Generalized types of the growth of Dirichlet series

Let A∈(−∞,+∞] and Φ be a continuously on [σ0,A) function such that Φ(σ)→+∞ as σ→A−0. We establish a necessary and sufficient condition on a nonnegative sequence λ=(λn), increasing to +∞, under which the equality ¯¯¯¯¯¯¯¯...

Analogues of Whittker's theorem for Laplace-Stieltjes integrals

For the maximum of the integrand of Laplace-Stieltjes integral the lower estimates on sequence are found. Using the estimates we obtained analogues of Whittaker's theorem for entire functions given by lacunary power seri...

Download PDF file
  • EP ID EP542031
  • DOI 10.15330/cmp.7.2.254-258
  • Views 57
  • Downloads 0

How To Cite

O. I. Fedak, A. V. Zagorodnyuk (2015). Strictly diagonal holomorphic functions on Banach spaces. Карпатські математичні публікації, 7(2), 254-258. https://europub.co.uk/articles/-A-542031